# SDR 99UAL900100

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC470037
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RECEIVED UNCOMMANDED YAW INPUT WHICH RESULTED IN AUTOPILOT DISENGAGEMENT. *S/D* YAW DAMPER ACTUATOR HAS BEEN ISOLATED AS THE PROBLEM.  THIS UNIT HAS NOT BEEN REPLACED ON THE AIRCRAFT AS OF 2/21/99.  BUT THERE IS NO UNCOMMANDED YAW INPUT WITH THE YAW DAMPER NR 1 DISCONNECTED AND THE HYD LINES CAPPED AND STOWED.  THIS UNIT IS A KNOWN PROBLEM UNIT, ESPECIALLY ON THE NR 1 SIDE (LEFT).  THE LEFT SYSTEM SEES A HIGHER CYCLE RATE FROM THE HYD SYSTEM AS CONFIRMED ON AIRBUS MESSAGE 953.0811/99.
